Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 646495, 8 pages
http://dx.doi.org/10.1155/2014/646495
Research Article

Generalizing Source Geometry of Site Contamination by Simulating and Analyzing Analytical Solution of Three-Dimensional Solute Transport Model

1Key Laboratory for Water and Sediment Sciences of Ministry of Education, School of Environment, Beijing Normal University, Beijing 100875, China
2CECEP L&T Environmental Technology Co. Ltd., Beijing 100085, China
3School of Civil Engineering, Henan Polytechnic University, Jiaozuo 454003, China

Received 28 February 2014; Accepted 13 May 2014; Published 13 August 2014

Academic Editor: Oluwole Daniel Makinde

Copyright © 2014 Xingwei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xingwei Wang, Jiajun Chen, Hao Wang, and Jianfei Liu, “Generalizing Source Geometry of Site Contamination by Simulating and Analyzing Analytical Solution of Three-Dimensional Solute Transport Model,” Mathematical Problems in Engineering, vol. 2014, Article ID 646495, 8 pages, 2014. https://doi.org/10.1155/2014/646495.